| Catalog Number |
10561554 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was occluded the following information was received by the initial reporter with the following verbatim: product complaint - customer called to report that they have experienced issues with the bd infusion set - ref 10561554, lot 23125111, customer stated that tubing collapses during infusion on a pt causing occlusion, this issue has occurred with this pt a couple of times and also on another pt.There is no injury or pt harm.Just that the pt does not get full dose of the medication being infused.Samples available - date of event is unknown.
Additional Manufacturer Narrative
It was reported by customer that they have experienced issues with the bd infusion set - ref (b)(4).Lot 23125111, customer stated that tubing collapses during infusion on a pt causing occlusion, this issue has occurred with this pt a couple of times and also on another pt.Three samples of material number 10805935, lot number 23125111 was submitted for quality evaluation.Visual inspection was conducted on the samples submitted and there were no damages or abnormalities identified.The infusion sets were then primed with water and a simulated infusion was conducted at a flow rate of 125 ml/hr for 1 hour.There were no failures identified during testing.The customer complaint of flow issues - fluid blockage could not be verified.A root cause could not be determined because the reported failure could not be replicated.A device history record review for model 10561554 lot number 23125111 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 04dec2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.